# SDR RAIA00802024

- Difficulty date: February 22, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N834HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145269
- Aircraft time: 18,328 hours, 16,119 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

FLT 8025 - IAD - DURING TAKEOFF THE ELEVATORS SEEMED TO BE NON-RESPONSIVE WHEN THE YOKE WAS PULLED BACK.  MAINTENANCE INSPECTED THE AIRCRAFT'S ELEVATOR FOR STRUCTURAL DAMAGE, PERFORMED A DEFLECTION CHECK OF THE ELEVATOR CONTROL SURFACE, PERFORMED AN OPERATIONAL CHECK OF THE PITCH TRIM SYSTEM, PERFORMED AN OPERATIONAL CHECK OF THE FLAP AND SPOILER SYSTEMS.  IN ADDITION, A GALE FORCE WIND INSPECTION WAS PERFORMED IAW AMM PROCEDURES.  ALL INSPECTIONS AND CHECKS WERE COMPLETED WITH NO DEFECTS NOTED.
